No Cover Image

Journal article 482 views

Simplification of complexes for persistent homology computations / P. Dłotko, H. Wagner, Pawel Dlotko

Homology, Homotopy and Applications, Volume: 16, Issue: 1, Pages: 49 - 63

Swansea University Author: Pawel Dlotko

Full text not available from this repository: check for access using links below.

Abstract

This paper tackles an important problem in topological data analysis – improving computational efficiency. It makes a significant contribution, but time will tell if this gets adopted or is superseded by different techniques.

Published in: Homology, Homotopy and Applications
ISSN: 15320073 15320081
Published: 2014
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa33073
Tags: Add Tag
No Tags, Be the first to tag this record!
Abstract: This paper tackles an important problem in topological data analysis – improving computational efficiency. It makes a significant contribution, but time will tell if this gets adopted or is superseded by different techniques.
College: College of Science
Issue: 1
Start Page: 49
End Page: 63